Uber charakteristische Eigenschaften der Divisionsringe1

Baumgartner, Karlheinz: Uber charakteristische Eigenschaften der Divisionsringe1. Acta scientiarum mathematicarum, (27) 3-4. pp. 229-231. (1966)

[img] Cikk, tanulmány, mű
math_027_fasc_003_004_229-231.pdf

Download (770kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: pp. 229-231
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 231. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14123

Actions (login required)

View Item View Item